# SDR USAABB03130

- Difficulty date: August 11, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LOW LEVEL EMERGENCY LIGHTS INOPERATIVE FROM ROW 10 TO THE OVERWING EXIT, LEFT SIDE.  MAINTENANCE REPAIRED WIRING AT THE OVERWING EXIT.  (M)
